# SDR SWIA971009

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Engine: Pwa PW118A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Failed
- Location: Rt Bleed Air Sys
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

RIGHT DUCT LEAK LIGHT AND LOUD BANG IN FLIGHT.  LIGHT REMAINED ON FOR 3 MINUTES.  RIGHT ENGINE SECURED AND SHUTDOWN, DIVERTED TO PT MUGU NAVAL AIR STATION.  FOUND RIGHT BLEED AIR DUCT SPLIT WITHIN RIGHT INBOARD LEADING EDGE.  REMOVED DUCT FOR REPLACEMENT AND INSTALLED RIGHT BLEED AIR DUCT, OPS CHECKS GOOD WITH NO LEAKS NOTED.
